Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SOUCEK V")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 13 of 13

  • Page / 1
Export

Selection :

  • and

DER KULT DES WETTERGOTTES VON HALAP IN HATTI LE CULTE DU DIEU DE LA TEMPETESOUCEK V; SIEGELOVA J.ARCHIV ORIENTALNI. 1974, Vol 42, Num 1, pp 39-52Article

COMPLEX QUATERNIONS, THEIR CONNECTION TO TWISTOR THEORYSOUCEK V.1982; CZECH. J. PHYS.; ISSN 0011-4626; CSK; DA. 1982; VOL. B32; NO 6; PP. 688-691; BIBL. 6 REF.Conference Paper

COMPLEE-QUATERNIONIC ANALYSIS APPLIED TO SPIN-1/2 MASSLESS FIELDSSOUCEK V.1983; COMPLEX VARIABLES, THEORY & APPLICATIONS; ISSN 0278-1077; USA; DA. 1983; VOL. 1; NO 4; PP. 327-346; BIBL. 16 REF.Article

Public education and the post-fordist accumulation regime: a case study of Australia = Enseignement public et régime post-fordiste : étude de l'AustralieSOUCEK, V.Interchange (Toronto. 1984). 1995, Vol 26, Num 2, pp 127-159, issn 0826-4805Article

Public education and the post-fordist accumulation regime : a case study of Australia = Enseignement public et régime post-fordiste : un exemple australienSOUCEK, V.Interchange (Toronto. 1984). 1995, Vol 26, Num 3, pp 241-255, issn 0826-4805Article

OPERATOR FORMALISM EQUIVALENT TO THE FEYNMAN QUANTIZATION TECHNIQUEJANIS V; SOUCEK J; SOUCEK V et al.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 4; PP. 834-838; BIBL. 12 REF.Article

Generalized hypercomplex analysis and its integral formulasBURES, J; SOUCEK, V.Complex variables, theory & application. 1985, Vol 5, Num 1, pp 53-70, issn 0278-1077Article

Einstein's model A deduced by de Sitter is not that of EinsteinSOUCEK, J; SOUCEK, V.Astrophysics and space science. 1989, Vol 159, Num 2, pp 317-331, issn 0004-640X, 15 p.Article

UPPER BOUND FOR THE NUMBER OF EIGENVALUES FOR NONLINEAR OPERATORSFUCIK S; NECAS J; SOUCEK J et al.1973; ANN. SC. NORM. SUP. PISA, SCI. FIS. MAT.; ITAL.; DA. 1973; VOL. 27; NO 1; PP. 53-71; BIBL. 1 P.Serial Issue

Grading of spinor bundles and gravitating matter in noncommutative geometryKLIMCIK, C; POMPOS, A; SOUCEK, V et al.letters in mathematical physics. 1994, Vol 30, Num 4, pp 259-266, issn 0377-9017Article

An explicit realization of spinor spaces and its application to Clifford analysisDELANGHE, R; SOMMEN, F; SOUCEK, V et al.Applicable analysis (Print). 1992, Vol 45, Num 1-4, pp 95-115, issn 0003-6811Article

Gel'fand―Tsetlin bases of orthogonal polynomials in Hermitean Clifford analysisBRACKX, F; DE SCHEPPER, H; LAVICKA, R et al.Mathematical methods in the applied sciences. 2011, Vol 34, Num 17, pp 2167-2180, issn 0170-4214, 14 p.Article

The Cauchy-Kovalevskaya extension theorem in Hermitian Clifford analysisBRACKX, F; DE SCHEPPER, H; LAVICKA, R et al.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 649-660, issn 0022-247X, 12 p.Article

  • Page / 1